Advertisement

What happens if I overdose on Opana?

See a doctor immediately or call 911 if you think you have taken too much Opana. Signs of an Opana overdose include: extreme sleepiness, shallow breathing, fainting, confusion, low blood pressure, constricted pupils, weakened pulse, clammy and cold skin, heart problems, coma and even death.

To avoid these complications, take the extended-release tablets as whole tablets as directed by your doctor. Breaking, crushing, dissolving, chewing or consuming extended-release Opana in any way other than as a whole pill may result in the release of a fatal overdose of oxymorphone. Do not combine Opana with any form of alcohol because the combination can be fatal.

Continue Learning about Opiate Agonists

How will my doctor ensure I don’t become addicted to opioid medication?
UCLA HealthUCLA Health
There is no clear way to ensure that you won’t become addicted to opioids if you are taking them for...
More Answers
What should I avoid doing while on opioid medication for chronic pain?
Travis M. Hendry, MDTravis M. Hendry, MD
Take opioid pain medication (strong medications that affect the way your brain handles pain sign...
More Answers
What are alternatives to opioid pain medication?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
Pain medicine is a slippery slope for most. Both doctors and patients should give serious considerat...
More Answers
Why should I lock up my opioid medication and dispose of unused pills?
Travis M. Hendry, MDTravis M. Hendry, MD
It can seem inconvenient to lock up opioid medication (strong medications that affect the way yo...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.